I feel like I'm going to die

Home The Candida Forum Candida Questions I feel like I'm going to die

This topic contains 8 replies, has 5 voices, and was last updated by  Rocket 6 years, 2 months ago.

Viewing 9 posts - 1 through 9 (of 9 total)
  • Author
    Posts
  • #101243

    Rocket
    Member
    Topics: 2
    Replies: 5

    I started seeing a new doctor in January, who has diagnosed me with a yeast problem. I also have the specter of chronic Lyme too, but that’s unconfirmed. Well, technically the yeast is unconfirmed too. Anyway, I went through a diet change in mid-January. No sugar, gluten or dairy. In mid-February I stopped eating fruit and red meat, however I sometimes eat a few frozen blueberries or add a Granny Smith apple to my “green drink” (a blended drink suggested by my doctor, includes celery, kale, ginger, cabbage, hemp seeds). I started eating only lean meats, greens and various vegetables. I also started on 1 million units of Nystatin. After two weeks on Nystatin, I started getting the burning. It really hurts, like I’m on fire! I was also getting extremely sore joints, like the flu, a couple of times, each lasting 2-3 days (basically back-to-back weekends). My doctor told me to stop the Nystatin. Now here we are three weeks later, and after a checkup he’s saying take 1/4 of the original dose for a couple weeks, then bump up to 1/2, etc. He said he’s got a homeopathic remedy if even that’s too much. He didn’t mention the name, I’m not sure what it is.

    I haven’t started taking the Nystatin again as he just confirmed last night to do so. I am suffering right now. My throat has been on fire, like I’m getting really bad heartburn. My left leg, left arm are all burning like crazy. I feel like I’m just going to jump out of my skin, or drop dead. I’ve had chest pain for 9 months, been cardiac tested 3 or 4 times in various ways, always ok. I just need to know that this burning/heartburn/awful on fire feeling will go away. Will it? It travels around my body minute to minute, but today the throat has been at it all day. Even as I type this, my lips are starting to burn. Ugh.

    The other thing is, he said “technically you passed the Candida blood test” but that only looks for antibodies. It’s possible I have a systemic problem dating from being a sick kid and always being on antibiotics and being hospitalized a few times. I’m still even wondering if I even have this. All the signs point to having it (change of diet, meds starts die off symptoms) but the symptoms are so vague it’s just weird.

    Please comment if you have any input.

    #101244

    raster
    Participant
    Topics: 104
    Replies: 6838

    It sounds like you have leaky gut syndrome and the nystatin could be travelling through the holes in your intestines into your bloodstream. I don’t know how nystatin works but it might be too hard on your body in general.

    Another theory is that the nystatin killed the candida and what was left is the holes where the roots used to be.

    Nystatin is hard on the liver and the liver is very important for how you feel and does a variety of important things for the body.

    -raster

    #101245

    Rocket
    Member
    Topics: 2
    Replies: 5

    I forgot to mention he does suspect leaky gut as well. Why do you think the burning is due to that? Does burning correlate to leaky gut? Nystatin is “supposed” to stay in the gut, however a leaky gut would, well, let it leak. He told me to take a liver support supplement, but it caused awful bad heartburn as well.

    (By the way, my lips stopped burning since my previous post. That’s how fast this is moving around my body.)

    #101246

    raster
    Participant
    Topics: 104
    Replies: 6838

    The burning symptom was a top leaky gut symptom I had. I used to get it when I ate food you can’t have on the diet like sugar, grains, etc. I would get it immediately mostly and it would last a few hours. Someone else on the forum describes it as ants crawling underneath the skin.

    -raster

    #101247

    mygutleaks
    Participant
    Topics: 47
    Replies: 166

    I’m on Nystatin. Actually it isn’t hard on the liver at all because it isn’t absorbed in to the bloodstream – it stays in the GI tract. Look it up online, you will see it’s one of the only prescription antifungals that’s not hard on the liver. However, the die-off definitely is. I took molybdenum while on it for at least the first four months, and then my candida #’s got low enough I stopped the moly. My doc says Nystatin needs to be upped slowly. Maybe you could try a smaller dose. I was on 1.5m units, now I am on 3m/day (6 tablets).

    #101248

    Rocket
    Member
    Topics: 2
    Replies: 5

    raster;39749 wrote: The burning symptom was a top leaky gut symptom I had. I used to get it when I ate food you can’t have on the diet like sugar, grains, etc. I would get it immediately mostly and it would last a few hours. Someone else on the forum describes it as ants crawling underneath the skin.

    -raster

    Hmmmm. I haven’t eaten anything I shouldn’t have. Could it just be from die-off that was kick started by the Nystatin?

    #101249

    dvjorge
    Participant
    Topics: 283
    Replies: 1369

    There are rare cases of Nystatin Allergy documented.

    You should try another thing such as Oregano Oil and see if you feel the same symptoms. It may be a severe die-off or a reaction to Nystatin.

    As the other member said, Nystatin don’t cross the intestinal lining in considerable amounts to affect your liver. I have taken a lot, sometimes, 6 or 7 millions a day for months.

    Experiment with something else and stop the Nystatin, if the symptoms persist, it probably is die-off reaction.

    Jorge.

    #101256

    hdispain
    Participant
    Topics: 2
    Replies: 16

    I just wanted to weigh in about the chest pain. When my candida was in full-swing (and I weighed 85 lbs and was in the hospital so it was very severe) I always had heart-palpitations. They would last all day and all night. I got an echocardiogram which showed nothing. Once the candida cleared up, the palpitations were gone. I’ve said those words “I feel like I’m going to die” so many times! It gets better, I promise!

    #101304

    Rocket
    Member
    Topics: 2
    Replies: 5

    dvjorge;39752 wrote: Experiment with something else and stop the Nystatin, if the symptoms persist, it probably is die-off reaction.

    Jorge.

    I’ve been off Nystatin three weeks, still getting what my doctor says are die off symptoms. He wants me to start back on 500,000, but I’m nervous about it.

    hdispain;39759 wrote: …I’ve said those words “I feel like I’m going to die” so many times! It gets better, I promise!

    Thank you. It doesn’t feel like it. Really….thank you.

Viewing 9 posts - 1 through 9 (of 9 total)

The topic ‘I feel like I'm going to die’ is closed to new replies.